# SDR DL76G080218

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 68,904 hours, 15,110 cycles
- Engine: Ge CF680C2B6
- Engine time: 62,665 hours, 12,779 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680C2B6
- Part serial: 695476
- Condition: Failed
- Location: Nr 1
- Part time: 62,665 hours, 12,779 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED BORO-ENGINE REPLACED.
